# SDR FDEA201405041118

- Difficulty date: May 4, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 48,253 hours, 20,628 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Plate
- Part number: A54611108
- Condition: Gouged
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON OTBD TR OPENING ACTUATOR FITTING DOUBLER GOUGED.  REMOVED ACTUATOR FITTING FOR ACCESS IAW SRM 51-40-21.  REMOVED DAMAGED DOUBLER, SHIM PLATE. FABRICATED NEW SHIM PLATE IAW STAM TRAVELER T14 1070228 USING 321A 063SS BATCH NR 0001839735 PO MST0094141 IAW DWG A54611108.  INSTALLED NEW SHIM PLATE IAW SRM 51-40-21.  INSTALLED ACTUATOR FITTING IAW AMM 54-56-00-00-01 & SRM 51-49-00.  PART MARKED IAW GMM 7-0-1001.  REPAIR CLASSIFIED AS CAT A MAJOR REPAIR.
